# SDR QXEA200501279

- Difficulty date: October 3, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 18,333 hours, 26,657 cycles
- Engine: Pwa PW123D
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 97063835
- Condition: Failed
- Location: Cocpit
- Part time: 13,448 hours, 19,127 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2297 CAPTAINS AHRS FAILED. MAINTENANCE REPLACED AHRS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
